Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Spaces determined by their homeomorphism groups


Author: E. S. Thomas
Journal: Trans. Amer. Math. Soc. 126 (1967), 244-250
MSC: Primary 54.80
DOI: https://doi.org/10.1090/S0002-9947-1967-0205235-4
MathSciNet review: 0205235
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0205235-4
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society